red patches

yo,
i’m been taking accutane for 2 months now and i’m starting to get
a red patch on my rists , its not itch but its like broken,chaped skin.
i never got this before. could it be from the accutane?well it go a way?i have notice that it is trying to heal on its own.
Thanks in advance
Peace!
Romeo! 8)

Related Acne Archive Posts & Questions

4 thoughts on “red patches

  1. I had that…but it got quite bad and I had to take a course of antibiotics. Try E45 cream, but if that doesn’t settle it down, go and see your doc. I ended up with a ‘herpes-like infecton’, (according to my GP), on the back of my hands and my wrists swelled up.
    The antibiotics shifted it though.
    Keep an eye on it and don’t let it get too bad.
    A decent hydrocortisone cream containing white paraffin should keep it under control. I’m using something called Fucidin, (in the UK).

  2. i had prob 1 red patch on my neck from accutane but that went away and plus it wasnt a big deal, so leave it alone and it will go away.

    now my ? is does anybody have a problem on the back of their hands from a-tane? i mean for the past 2 weeks the pores surrounding my hair follicles have erupted and became red and bumpy. they have subsided a where they are very small bumps but my hands are still nasty looking. to be more descriptive, they’re like reddish open pores everywhere. my hand isnt red but i have so many red open pores it practically looks like it. i have yet to moisturize it but i thought it be gone by now. anybopdy have advice?

  3. hey exactly the same thing that happened to me z.
    i put a huge layer of aloe on it, then some cetaphil and finally some shea butter stuff. and it basically healed overnight…now their just kinda brown irritated bumps…EEEW? their like minizits or something gross.

  4. Zitbgone,
    What you have described is exactly how my problem started.
    Try what I mentioned above and be careful it doesn’t get infected. You’re very prone to skin infections while on tane.

Comments are closed.